# SDR AU510002201

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 683702
- Condition: Seized
- Location: Mlg
- Part time: 23,403 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY UPLOCK VALVE SEIZED. (OTHER CAUSE: INDETERMINABLE ) (CASA NR 510002201)
